# SDR ASOA2016072615291

- Difficulty date: July 26, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 21,199 hours, 14,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STR 27R HAS CORROSION BETWEEN FS 349.00 AND FS 364.00.  R & R INTERCOSTAL AT STR 27R BETWEEN FS 349.00 AND FS 364.00 REF SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND DWG SH670-32050, REV J.
